| Catalog Number |
IAV08004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure two inpact av access were used to treat the right arm venous outflow.A third inpact av access was used to treat the right arm.Approximately 18 months post procedure patient suffered vessel restenosis of outflow vein of arteriovenous fistula. a study of the venous outflow was performed which revealed moderate to severe multifocal stenosis.A 7mm x 4cm dorado balloon was used to perform angioplasty throughout venous outflow.Contrast injection demonstrated improved flow, though there were persistent areas of moderate narrowing.The 7mm x 4cm dorado balloon was used to perform multi-station angioplasty throughout venous outflow.Post-treatment fistulogram demonstrated improved flow and luminal gain.Successful angioplasty of the entirety of venous outflow. patient recovered.
Additional Manufacturer Narrative
Update received 27 feb, 03 mar 2025: during the index procedure the right arm venous outflow intra-graft segment was treated.The right arm intra-graft segment was also treated in the subsequent procedure.Ae term updated to: multi-focal stenosis in intra-graft segment of arteriovenous graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.